# SDR AALA202111047254

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A300*
- Aircraft serial: 4134
- Aircraft time: 40,312 hours, 14,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INOPERATIVE EMERGENCY EXIT LIGHT IN AFT PASSENGER CABIN ON SEAT (32, 33, 34 LEFT SIDE) IN PASSENGER CABIN (3 EA). PERFORMED CORRECTLY CONNECTION OF CONNECTOR 7260VC 13 PER ESPM 20-44-11
